# SDR SWAA2022010558204

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 35,766 hours, 21,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY EXIT SIGN MISSING ON LOWER SIDE WALL AIRCRAFT RIGHT ; / [01] RELAMPED AND INSTALLED NEW EMERGENCY EXIT SIGN. OPS CHECKED GOOD REF MM 33-51-01
